# SDR SWAA2022121274660

- Difficulty date: November 22, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 34,142 hours, 15,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED STA 540; RBL 1; WL 208.   NO ALLOWABLE LIMITS FOUND  IAW SRM 51-10-02-0G-0, PAR 9 C.   REMOVED BREAK PANEL IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED BREAK PANEL IAW SRM 51-40-05-0G-0, AND DWG 143A0060.   INSTALLED THE NEW BREAK PANEL IAW SRM 51-40-02-0G-0, AND DWG 143A0060.
